# SDR E81RJT2309420A

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N465TM
- Make and model: Beech 400A
- Aircraft serial: RK554
- Aircraft time: 2,191 hours, 1,702 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 45A40303071
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND LT ENGINE INBD SIDE ENGINE PAD TO "Y" DUCT BLEED AIR ANTI-ICING DUCT CRACKED AT BELLOWS, STAINLESS STEEL BRAIDING BLOWN-OUT AND FRAYED.  MX HISTORY UNKNOWN, POSSIBLY CAUSED BY MIS-ALIGNMENT. RECOMMEND MFG INVESTIGATE WHETHER THIS IS A HIGH REPLACEMENT COMPONENT OR AN OCCASIONAL ISSUE RELATED TO INSTALLATION.  RECOMMEND A NOTE MADE IN THE MM REGARDING DUCT INSTALLATION ALIGNMENT.
